# SDR CALA2017102703828

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,215 hours, 19,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1544
- Condition: Low Pressure
- Location: R4 Door
- Part time: 4,053 hours, 791 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE GUAGE IN THE RED.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-00, OPS CHECKED GOOD.
